# SDR 0400306730

- Difficulty date: February 5, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 74,885 hours, 16,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN CANTED PRESSURE DECK CLOSURE PANEL AT BS 1241.  REPAIRED PER EA 67-165097.
